The minimum Manhattan network problem : a fast factor-3 approximation

M. Benkert, A. Wolff, F. Widmann

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    2 Citations (Scopus)
    Original languageEnglish
    Title of host publicationDiscrete and Computational Geometry (Japanese Conference, JCDCG 2004, Tokyo, Japan, October 8-11, 2004, Revised selected papers)
    EditorsJ. Akiyama, M. Kano, X. Tan
    Place of PublicationBerlin
    PublisherSpringer
    Pages16-28
    ISBN (Print)3-540-30467-3
    DOIs
    Publication statusPublished - 2005

    Publication series

    NameLecture Notes in Computer Science
    Volume3742
    ISSN (Print)0302-9743

    Cite this

    Benkert, M., Wolff, A., & Widmann, F. (2005). The minimum Manhattan network problem : a fast factor-3 approximation. In J. Akiyama, M. Kano, & X. Tan (Eds.), Discrete and Computational Geometry (Japanese Conference, JCDCG 2004, Tokyo, Japan, October 8-11, 2004, Revised selected papers) (pp. 16-28). (Lecture Notes in Computer Science; Vol. 3742). Springer. https://doi.org/10.1007/11589440_2